# SDR FDEA2020082031875

- Difficulty date: August 13, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 48,134 hours, 29,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612213206
- Condition: Corroded
- Location: Frames 12a-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO,  FRAMES 12A - 14,  Y1456, FLOOR SUPPORT CORRODED AROUND BOLT HOLES.  EXCEEDED THE ALLOWABLE THICKNESS IAW SRM 53-12-15-001.  CUT OUT THE CORRODED AREA AND MANUFACTURED REPAIR PARTS IAW SRM 53-12-15, FIG.207.  INSTALLED THE REPAIR IAW SRM 53-12-15, FIG.207, & SRM 51-40-21.   MAJOR REPAIR IAW GMM 6-2-100. THIS IS A CAT B REPAIR.
